# SDR DLM88972394

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- System (JASC): 5260 · Entrance Stairs
- Part: Clevis
- Part number: 2916231503
- Condition: Sheared
- Location: Airstair Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, AC WAS PASSING THROUGH 34,000 FT WHEN THEY EXPERIENCED DEPRESSURIZATION AND GOT A FWD STAIRWAY DOOR WARNING LIGHT.  THE CREW DIVERTED TO DCA AND FERRIED THE AC TO TPA.  TPA MTC FOUND THE AFT 2 CLEVIS BOLTS OF THE FWD AIRSTAIR DOOR SHEARED.  REPLACED AFT 2 CLEVIS BOLTS PER MTC MNL,M/M 52-62-00.
